Template:Adams1966

From Manifold Atlas
Jump to: navigation, search

J. F. Adams, On the groups J(X)/var/www/vhost/map.mpim-bonn.mpg.de/tmp/AppWikiTex/tex_Z7G5UO. IV, Topology 5 (1966), 21–71. MR0198470 (33 #6628) Zbl 0145.19902

[edit] 1 Correction

Note that the first example of Theorem 11.5 on p.55 of the paper was wrong. The correct statement appears in [Adams1968] and is

\displaystyle  \{j_3, 2j_3, 12\} = 8j_7 \text{~mod~}12j_7.

[edit] 2 References

Personal tools
Namespaces
Variants
Actions
Navigation
Interaction
Toolbox